MathSciNet Relay Station
MathSciNet bibliographic data
MR1831821 53C20 (53C21)
Belegradek, Igor; Kapovitch, Vitali Finiteness theorems for nonnegatively curved vector bundles. Duke Math. J. 108 (2001), no. 1, 109–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement